Spherical harmonics on Grassmannians

Volume 118 / 2010

Roger Howe, Soo Teck Lee Colloquium Mathematicum 118 (2010), 349-364 MSC: Primary 22E46 DOI: 10.4064/cm118-1-19


We propose a generalization of the theory of spherical harmonics to the context of symmetric subgroups of reductive groups acting on flag manifolds. We give some sample results for the case of the orthogonal group acting on Grassmann manifolds, especially the case of 2-planes.


  • Roger HoweDepartment of Mathematics
    Yale University
    New Haven, CT 06520-8283, U.S.A.
  • Soo Teck LeeDepartment of Mathematics
    National University of Singapore
    10, Lower Kent Ridge Road
    Singapore 119076

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image